# SDR SWIA202411250831

- Difficulty date: August 31, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12 COCKPIT FLOOR BEAM IS CRACKED ON OTBD SIDE AT FS280.00     (C-CHECK RO 11/23/2024)    PERFORMED REPAIR ON LBL12 COCKPIT FLOOR BEAM OTBD SIDE AT FS280.00 IAW REO 670-53-11-896 REV-- DATE: 2015-03-17, AMM 20-70-00. PERFORMED INSPECTION BY BARON NDT, LLC FAA CRS#5NDR545D, REPORT #S101824-6 P.O. NUMBER: 174025 DATE:18-OCT-2024, SEE REPORT FOR DETAILS.CAL TOOL : SCALE AV-4800 , CAL DUE : DEC.2024
